DocServer

Uniform Convergence for Moment Problems with Fermi-Dirac Type Entropies

Borwein, Jonathan M. and Huang, W. (1994) Uniform Convergence for Moment Problems with Fermi-Dirac Type Entropies. Zeitschrift für Operations Research, 40 (3). pp. 239-252.

[img]
Preview
Postscript
Download (223Kb) | Preview
    [img]
    Preview
    PDF
    Download (161Kb) | Preview

      Abstract

      We consider the best entropic estimation to a unknown density $\bar{x}$, given some of its algebraic or trigonometric moments. A uniform convergence theorem is established in this paper for such problems using Fermi-Dirac type entropic objectives.

      Item Type: Article
      Additional Information: pubdom FALSE
      Uncontrolled Keywords: linear constrained optimization, moment prolems, uniform convergence, best approximation, Fermi-Dirac entropy, Fenchel duality
      Subjects: 49-xx Calculus of variations and optimal control; optimization > 49Mxx Methods of successive approximations
      41-xx Approximations and expansions > 41Axx Approximations and expansions
      Faculty: UNSPECIFIED
      Depositing User: Users 1 not found.
      Date Deposited: 16 Nov 2003
      Last Modified: 07 Sep 2014 21:35
      URI: https://docserver.carma.newcastle.edu.au/id/eprint/70

      Actions (login required)

      View Item